# SDR UALA2009120203726

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 57,888 hours, 21,331 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hjydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD QTY EICAS, RTFL.  FOUND BOTH LINES DAMAGED AND LEAKING TO LT MLG DOWNLOCK ACTUATOR.  REMOVED BOTH LINES FROM LT MLG DOWNLOCK ACTUATOR. BENCH CHECKED LINES AND FOUND ONE LINE BAD. OTHER LINE OKAY FOR SERVICE. REPLACED BAD LINE. HYD FLUID LEAKING FROM NR1 ENG AFT PYLON. SECURED B-NUT ON REV ISO VALVE IN NR 1 PYLON. LEAK CHECKED OK. REVERSER OPS CHECKED OKAY.
